# SDR UPS97222432

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION ON BEAM STA 440 LBL 29 WL 207 ON TOP CHORD.  REMOVED DAMAGED AREA, INSTALLED STANDARD REPAIR SPLICE PER SRM 53-10-1, 53-10-2, 53-10-8 AND MM 51-20-151.
